4 doctors weighed in:
Gastrointestinal pain and bleeding?
4 doctors weighed in

Dr. Peter Kurzweil
Internal Medicine
3 doctors agree
In brief: Common, serious...
The most likely cause of GI pain and GI bleeding are medications that irritate stomach lining causing gastritis, ulcer disease, severe reflux, esophagitis.
Most common are aspirin, meds related (nsaid's--ibuprofen, naproxen)--anti-inflammatory drugs. If note reddish stool, or stools turns dark or black, or GI pain occurs, call your physician, who will tell you if you should come to office or er.

In brief: Common, serious...
The most likely cause of GI pain and GI bleeding are medications that irritate stomach lining causing gastritis, ulcer disease, severe reflux, esophagitis.
Most common are aspirin, meds related (nsaid's--ibuprofen, naproxen)--anti-inflammatory drugs. If note reddish stool, or stools turns dark or black, or GI pain occurs, call your physician, who will tell you if you should come to office or er.
Dr. Peter Kurzweil
Dr. Peter Kurzweil
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
162K people helped
Continue
108,000 doctors available
Read more answers from doctors